# SDR HEEA083558

- Difficulty date: January 13, 2003
- Submitted: January 20, 2003
- Operation: Air carrier
- Aircraft: N319E
- Make and model: Bell 206L-3
- Aircraft serial: 51042
- Aircraft time: 14,302 hours
- System (JASC): 3422 · Directional Gyro and Indicating System
- Part: Gyro
- Part number: 103002201
- Part serial: 92C0226
- Condition: Precesses
- Location: Cockpit
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DIRCTIONAL GYRO PRECESSING. REPLACED GYRO.
